# SDR SWAA2012112009635

- Difficulty date: November 13, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 36,196 hours, 20,955 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 113A41002
- Part serial: 001308
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NR 12 PANEL UPPER SURFACE HAS APPROXIMATELY 6 INCH AREA OF DELAMINATION.  REPLACED NR 12 SPOILER IAW AMM.
